MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 14 HOLES/314MM-RIGHT; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 14 HOLES/314MM-RIGHT; APPLIANCE, FIXATION, NAIL
Model Number 02.001.324
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a hardware removal of one (1) locking compression plate condylar plate, two (2) 4.5mm unknown cortex screw, five (5) 5.0mm unknown cannulated locking screws, one (1) 7.3mm unknown cannulated locking screw and four (4) unknown independent lag screws due to non-union of distal femur.There was no product malfunction reported.Reamer/irrigator/aspirator was used to harvest bone graft and implantation of zimmer retrograde nail was done.It is unknown if there was surgical delay.The procedure was completed successfully, and patient outcome was as planned.This report is for one (1) 4.5mm lcp curved condylar plate 14 holes.This is report 1 of 5 for complaint (b)(4).

Brand Name
4.5MM LCP® CURVED CONDYLAR PLATE 14 HOLES/314MM-RIGHT
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8066125
Report Number2939274-2018-54955
Device Sequence Number14062076
Product Code KTT
UDI-Device Identifier10886982027696
UDI-Public(01)10886982027696
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K041911
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.001.324
Device Catalogue Number02.001.324
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;